MathSciNet Relay Station
MathSciNet bibliographic data
MR1311665 90C31 (90C33)
Pang, Jong-Shi; Yao, Jen Chih On a generalization of a normal map and equation. SIAM J. Control Optim. 33 (1995), no. 1, 168–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement